YAO Hui-li, BU Xian-jiang. Existence of Asymptotically Almost Periodic Solution for a Class of SICNNs[J]. 2016, 21(4): 122-126.DOI: 10.15938/j.jhust.2016.04.023.
The existence and uniqueness problem of all kinds for shunting inhibitory cellular neural network is an important study topic of differential equation direction. In order to study the existence and uniqueness of asymp- totically almost periodic solution a class of shunting inhibitory cellular neural network with mixed delays
the condi- tions which can make this kind of equation have unique asymptotically almost periodic solution are investigated by using unique decomposition theorem of asymptotically almost periodic function and related properties
then by com- pressed mapping and combining Banach fixed point theorem
and giving the relevant proof. The results obtained will make this kind equation to be applied more widely.